A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics
Kybernetika, Tome 51 (2015) no. 1, pp. 4-19
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this report, a control method for the stabilization of periodic orbits for a class of one- and two-dimensional discrete-time systems that are topologically conjugate to symbolic dynamical systems is proposed and applied to a population model in an ecosystem and the Smale horseshoe map. A periodic orbit is assigned as a target by giving a sequence in which symbols have periodicity. As a consequence, it is shown that any periodic orbits can be globally stabilized by using arbitrarily small control inputs. This work is a new attempt to systematically design a control system based on symbolic dynamics in the sense that one estimates the magnitude of control inputs and analyzes the Lyapunov stability.
In this report, a control method for the stabilization of periodic orbits for a class of one- and two-dimensional discrete-time systems that are topologically conjugate to symbolic dynamical systems is proposed and applied to a population model in an ecosystem and the Smale horseshoe map. A periodic orbit is assigned as a target by giving a sequence in which symbols have periodicity. As a consequence, it is shown that any periodic orbits can be globally stabilized by using arbitrarily small control inputs. This work is a new attempt to systematically design a control system based on symbolic dynamics in the sense that one estimates the magnitude of control inputs and analyzes the Lyapunov stability.
DOI :
10.14736/kyb-2015-1-0004
Classification :
37B10, 37N35, 74H65, 93D15
Keywords: symbolic dynamics; chaos control; global stability
Keywords: symbolic dynamics; chaos control; global stability
@article{10_14736_kyb_2015_1_0004,
author = {Suzuki, Masayasu and Sakamoto, Noboru},
title = {A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics},
journal = {Kybernetika},
pages = {4--19},
year = {2015},
volume = {51},
number = {1},
doi = {10.14736/kyb-2015-1-0004},
mrnumber = {3333830},
zbl = {06433829},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0004/}
}
TY - JOUR AU - Suzuki, Masayasu AU - Sakamoto, Noboru TI - A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics JO - Kybernetika PY - 2015 SP - 4 EP - 19 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0004/ DO - 10.14736/kyb-2015-1-0004 LA - en ID - 10_14736_kyb_2015_1_0004 ER -
%0 Journal Article %A Suzuki, Masayasu %A Sakamoto, Noboru %T A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics %J Kybernetika %D 2015 %P 4-19 %V 51 %N 1 %U http://geodesic.mathdoc.fr/articles/10.14736/kyb-2015-1-0004/ %R 10.14736/kyb-2015-1-0004 %G en %F 10_14736_kyb_2015_1_0004
Suzuki, Masayasu; Sakamoto, Noboru. A study on global stabilization of periodic orbits in discrete-time chaotic systems by using symbolic dynamics. Kybernetika, Tome 51 (2015) no. 1, pp. 4-19. doi: 10.14736/kyb-2015-1-0004
Cité par Sources :